Invariant cones in solvable Lie algebras.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 661-674
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Cartan subalgebra, root space, Hermitian form, pointed generating cones, real solvable Lie algebras
@article{MZ_1992__210_1_174427,
author = {Detlev Poguntke},
title = {Invariant cones in solvable {Lie} algebras.},
journal = {Mathematische Zeitschrift},
pages = {661--674},
year = {1992},
volume = {210},
number = {1},
zbl = {0758.17007},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174427/}
}
Detlev Poguntke. Invariant cones in solvable Lie algebras.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 661-674. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174427/